3RD CASE SCENARIO.( Nursing)

Mr. Y . J.74 years Male brought into the Emergency room by his daughter, because of confusion for the past two days.

Diagnosis: Hyponatremia ( Sodium 125), Sepsis.

Secondly Diagnosis:High Cholesterol, Diabetes, Dementia, Hypertension.

Allergy: Morphine, Vancomycin.

Diet :Cardic Heart health diet.

Generalized rashes( reaction to antibiotic – Vancomycin)

Bilateral upper Extremity skin tears.

Tegaderm to skin tear.

Voiding well using the urinal.

Had bowel movements × 2 today.

Normal Saline(0.9NS) at 75ml/hrs left hand.

Lab: Sodium level check Q8hours × 24 hrs. Chem 7 in am.

Blood Sugar check: QAC + QHS.

Medications:

Sodium 1gm Q8hrs.

Calmin lotion Qhs.

Benadryl 25mg iv/po Q6hours itching.

PLAN:

Discharge home when medically stable.

Continue home medications per doctor discharge orders.

Follow up with your primary care physician in one week.

Mild Dementia.

Patient family are very good with his care.Case manager saw and evaluated patient. The daughter said that they have enough supplies at home including his medications.

Published by edochie99

A Registered Nurse with over twenty years of hospital experience, an author with Masters Degree in Nursing,also Bachelor Degree in Nursing,graduated in 1996 from USC,University of Southern California.MSN in 2009 University of Phoenix.

Leave a comment

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: